Stochastic inclusions with current velocities having decomposable right-hand sides
Yu. E. Gliklikha, A. V. Makarovab
a Voronezh State University (Voronezh, Russian Federation)
b Russian Air Force Military Educational and Scientific Center, N.E. Zhukovskiy and Yu.A. Gagarin Air Force Academy (Voronezh, Russian
An existence of solution theorem is obtained for stochastic differential inclusions given in terms of the so-called current velocities (symmetric mean derivatives, a direct analogs of ordinary velocity of deterministic systems) and quadratic mean derivatives (giving information on the diffusion coefficient) on the flat $n$-dimensional torus. Right-hand sides in both the current velocity part and the quadratic part are set-valued, lower semi-continuous but not necessarily have convex images. Instead we suppose that they are decomposable.
mean derivatives, current velocities, decomposable set-valued mappings, differential inclusions.
PDF file (133 kB)
MSC: 60H30, 60H10
Yu. E. Gliklikh, A. V. Makarova, “Stochastic inclusions with current velocities having decomposable right-hand sides”, J. Comp. Eng. Math., 5:2 (2018), 34–43
Citation in format AMSBIB
\by Yu.~E.~Gliklikh, A.~V.~Makarova
\paper Stochastic inclusions with current velocities having decomposable right-hand sides
\jour J. Comp. Eng. Math.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|